I went from 2 subs and 3 1mg kolonopin to 4, 1 mg kolon and xannax 100 mg to 200mg a day? He didn't want to do it,, but thinks I need it and for I don't know why wants to add adderall into the mix at some point. I am just comeing off of a long opiate addiction soI need somethng and the Subs are wonderful. These other drugs are scary and I have two little boys to care for. I don't want to "take as prescribed" if the benefits don't outway the risks.
I'm a bit confused, you are taking xanax at 100mgs to 200 mgs a day? I hope you mean 1 to 2 mgs a day. While it is generally not a good idea to take benzodiazepines like klonopin and xanax when taking Suboxone it is ok as long as you DO NOT take more than perscribed. In fact it is best to take only as needed. It can cause central nervous system depression such as slowing down the heart and respiratory system. If you are not comfortable taking the medications suggested by this doctor, you need to tell him you are uncomfortable and ask him to please explain why he is prescribing the medication. I personally would not take that much benzodiazepine, just my feeling but seems to be a bit much. Do you feel like you need that much anti anxiety med? Do you have problems with ADD or ADHD type symptoms?
Please talk to your doctor candidly and get his reasoning for his choices. You deserve an explanation, after all it is your body.
Are you also saying you are on two 8 mg subs or two 2 mgs of subs. Most suboxone doctors do not prescribe any benzos at all with suboxone, as the combo between both of then could slow your breathing and even cause death. I am not sure how long you have been on benzos, but if you are possibly addicted to those, you need to taper off those. From a former patient of suboxone, you can probably safely lower the dose of the suboxoneand not only be fine, but you may not need the benzo or the adderall either. If you are on two 8 mgss of subs, honestly, i have no idea how you can move if you are taking that much benzo with it. Are you also seeing an addiction therapist, if you aren't, it will greatly help you to see one. We talked about how easy it is to switch addictions in my subs group therapy, this could potentially happen here. I hope you will also talk to your pharmacist and run these 3 meds past him/her. It is not normally recommended to take this combo.
Im pretty confused here,i dont understand why ur doctor would prescribe u suboxone,xannax and benzos?? the risks are HUGE.From my own experience being hooked on opiates doctors should NOT prescribe u benzos with subs as this can put u into a coma and make u at risk ov overdose.You said u wer addicted to opiates... well suboxone is a fantastic aid in helping u overcome your addiction but u Will end up addicted to benzos(if u arnt already) and beleve me iv bn hooked on benzos to in the past and i can tell u that being hooked on benzos is FAR worse than opiates!! u do no not want to suffer that especially when u have children,it took me about 4MNTHS plus... to overcome the pain of comeing off benzos.Please speak to ur doctor as he should no this info.well done for fighting the opiate addiction but u do not want to go down the benzos road...
IT IS NOT SAFE WITH SUBOXONE.Your doctor is putting u at severe risk with all those meds.all the best and i hope ur doctor sees sense.If u nd any more info please message me and i will b happy to talk to u,i have beat opiate addiction and benzo addiction and am currently training to become an addiction support worker.Im no a proffessional jst yet though i can offer u advice.Speak to your doctor.:)
I'm also confused. I responded to a question you posted a day before this, and now all these powerful, addictive meds have been increased. Also, you have now added xanax to the mix. This is a dangerous mix of meds, and I find it hard to imagine that a doctor is prescribing both xanax and klonopin to a suboxone patient!
This post mentioned that your doctor "didn't want to do it." That brings me to the next question, "They why did he?" From reading your recent posts, mentioning xanax, klonopin and ativan, it seems to me that you have a very clear dependency or addiction to benzo meds. Basically, you are living in a fog, as much as I hate to say it. I sense that you coerced that doctor into prescribing the benzos, when he didn't think it was wise.
You are on very risky ground, and need to make some serious changes. You are taking a mixture of drugs that is all affecting your central nervous system, slowing respiration considerably. This is how people go to sleep that slips into a coma and eventually death. This is serious business,
Your last post said you wanted to get clean/sober, and had just come out of a detox. This combination of pills is not a mix that will in any way help you to find recovery; in fact, quite the opposite. You are plunging in deeper, hon. This combination is NOT conducive to properly caring for two small children. Think about it - would you ever hire a babysitter for them who is taking this mix of drugs?
I don't say these things to be mean nor judgemental. I am an addict, myself - but years into recovery. I work in a long-term treatment facility, and have had years of education and experience with addiction and recovery. You need help, hon - and I'm hoping to open your eyes to see what you're doing to yourself.
Just to add a quick comment, as I agree completely with the previous comments: I have taken klonopin on a regular basis - how are you staying awake on that high of a dose, and adding Xanax to the mix? Please be careful - those little ones you are caring for need a mom who is there for them. I know you want to be the best mom possible. Have you had a physical to look for physical reasons for your anxiety? Methods such as biofeedback and neurofeedback, relaxation exercises, deep breathing and guided imagery can help you learn to cope with anxiety and overwhelming feelings. Please take care -
I think we're all confused on this one, and the person who is the most confused is kkellie. Maybe you kkellie can make a list of exactly what you are taking and how much of each. Please read it off your bottles, and watch the spelling of each drug. Because without exact and accurate information, no one can give you proper advice.
Until you do that, I want to say 1 thing. There really is no problem in taking Sub and a Benzo at the same time. 5 - 8 years ago the docs thought there was, because 1 person died from being given too much IV Valium along with Sub while in a hospital. This started the scare about mixing Sub with Benzos. But the truth is that as with any opiate being mixed with a Benzo, a reduced dose of 1 or both drugs is necessary. This is even more important if the person is Benzo naive, meaning the person doesn't usually take a Benzo. But for a person like me, who uses a Benzo on a semi regular basis, mixing them with Sub is not an issue at all. I also know a woman who has been on Ativan for 15 years, and she was just started on Sub. Her doc made the mistake of trying to start her on 16 mg a day of Sub, which is typical. She had a bad reaction, and so the dose was lowered to 8 mg a day of Sub, and now she's fine.
So this idea that Sub cannot be mixed with a Benzo is false. They can be mixed, but a reduced dose of 1 or both drugs must be used. That's all.
I strongly recommend not taking Zoloft. My doctor put me on it thinking it would cure my panic attacks and severe anxiety. It did not work. What it did was make me have crazy dreams that when I woke up I thought were reality. I even packed my bags and prepared to leave town because I thought I murdered someone. I also sleepwalked many times once finding myself several hundred yards out in the woods behind my home. After that I asked the doc to try something else. She prescribed kolonopin. Since then I have never felt so normal and at ease with myself. Comfortable in my own skin. My thoughts are even more clear. The only side effects I encountered were a full stomach feeling from eating very little and sleeping up to 16 hours a day (both of which were actually good for me). These side effects only lasted about a week. Now I feel like anything is possible for me. I feel great. 44 years of confusion, anxiety and panic attacks GONE! I'm now the person I always wished I could be.
Can't even remember that last time I had a "bad" day. Thank you kolonopin for fixing me because I was a broken man.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2010 • 2 answers
Posted 19 Apr 2011 • 4 answers
Posted 26 May 2011 • 3 answers
Opiate Dependence - Been on opiates for a dozen years because of chronic back and neck condition. I?
Posted 5 Sep 2011 • 2 answers
Posted 2 Oct 2011 • 1 answer